PDA

View Full Version : Hype Hype!


Zephyr
July 15th, 2010, 05:01 AM
Ran out of my Seroquel on Sunday.

Hello to the next week: maniaaaaaaaaaaaaaaaaa.
Can't get my meds for over a week.
Can't sleep.
Can't eat.
Can't stop laughing.
Can't focus.
Can't stop the racing thoughts.
I'm a wee bit paranoid.
I've been smoking excessively as a poor placebo for my meds.

They keep provoking me at work,
Because they know how I can get,
And they think it's funny.
When it's not, at all.
It makes me anxious.
And my sister is allowing it,
"Because you're a rip-roaring good time when you're off your meds.".

I feel like the most wonderful piece of crap in the world at the moment.
I keep twitching and shaking randomly.
My shadow hallucinations are slowly coming back.
I feel dizzy, nauseous and my vision is shaky.
I'm extremely tense.
Quite frankly, I feel scared of myself at the moment,
And there's nobody awake to deal with me if anything happens.

It's been wonderful, but I have to scream now :D

ShatteredWings
July 15th, 2010, 09:06 AM
Wow. Your sister is being a bitch, that or she can't see that it's effecting you negativly like this.
I realize explaining it to coworkers/friends may be like talking to a brick wall (or a cat), but it's worth a try maybe if you haven't?

Remember, the hallucinations are NOT real, and can never harm you. Voices too, they aren't real and they will never hurt you.

Try to relax a bit. Whatever generally calms you down.

:hug:

Charleigh
January 18th, 2011, 02:35 PM
Im here if you ever need to talk! ^^
Hope everything gets better.
:hug:

Syvelocin
January 18th, 2011, 03:37 PM
:locked: Please don't bump old threads